# SDR A6WA200460010

- Difficulty date: March 22, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 4990 · APU Oil System
- Part: Shaft Seal
- Condition: Leaking
- Location: Apu Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN COCKPIT, EYES BURNING WITH AC PACKS ON.  MAINTENANCE PERFORMED PACK BURN OUT PROCEDURE.  REMOVED AND REPLACED APU ASSEMBLY.  (M)
